# SDR COMA0670188

- Difficulty date: September 4, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 7,609 hours, 5,594 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: AV67023182003
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT HORIZONTAL STAB PIVOT PIN ANTI-ROTATION TAB FITTINGS ARE CHAFED.  REPAIRED IAW REO 670-55-11-047.
